# SDR AALA981323

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON INNER SKIN JUST INBOARD OF STRINGER 28L, STATION 720C TO STATION 720C PLUS 5 INCHES.  INSTALLED DOUBLER AS PER SRM 53-30-3 AND 51-20-1 AND PER AARD 53-30-03-3 PAGE 1.  (M)
